MathSciNet Relay Station
MathSciNet bibliographic data
MR651417 (83i:14041) 14L30 (22E15)
Richardson, R. W. On orbits of algebraic groups and Lie groups. Bull. Austral. Math. Soc. 25 (1982), no. 1, 1–28.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement